MathSciNet Relay Station
MathSciNet bibliographic data
MR2231902 35H10 (35B65 52A30)
Capogna, Luca; Maldonado, Diego A note on the engulfing property and the $\Gamma^{1+\alpha}$-regularity of convex functions in Carnot groups. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3191–3199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement